# SDR 2004FA0000283

- Difficulty date: August 17, 2003
- Submitted: March 19, 2004
- Operation: General aviation
- Aircraft: N35073
- Make and model: Cessna 172S
- Aircraft serial: 17258875
- Engine: Lyc IO360A1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 154734500
- Condition: Burned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROBABLE CAUSE ENGINE COMPARTMENT FIRE OF UNDETERMINED SOURCE.  REPORT CONCERNING SEPARATION OF FUEL LINE FROM FUEL PUMP.  ACC REPORT NR IAD02FA086.
